×

Found 13,779 Documents (Results 1–100)

On rational spline solutions of differential equations with singularities in the coefficients of the derivatives. (English. Russian original) Zbl 07840445

Math. Notes 115, No. 1, 66-76 (2024); translation from Mat. Zametki 115, No. 1, 78-90 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Boundary elements and other mesh reduction methods XLVII. Selected papers based on the presentations at the 47th international conference (BEM/MRM) (to appear). (English) Zbl 07823025

WIT Transactions on Engineering Sciences 136. Southampton: WIT Press (ISBN 978-1-78466-494-7/hbk). 200 p. (2024).
PDFBibTeX XMLCite

Regularity and semialgebraicity of solutions of linear equations systems. (English) Zbl 07814209

“Bruno Pini” Mathematical Analysis Seminar 2023. Papers from the seminar, University of Bologna, Bologna, Italy, 2023. Bologna: Università di Bologna, Alma Mater Studiorum. 201-228 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software